# SDR CA090423010

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2009-08 CT BLADE FAILURE.
